# SDR USAA001191

- Difficulty date: July 26, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Part time: 45,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN GOUGED .040 INCH BY 5 INCH, AFT CARGO DOOR CUTOUT FORWARD SIDE BS 794 INNER SKIN.  DOUBLER INSTALLED AT FORWARD SIDE AND BOTTOM CORNER OF AFT CARGO DOOR CUTOUT PER EA 55941.  (M)
